Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

August 30, 2014Cobb County, Douglas County, Paulding County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 30, 2014, 9:39 PM EDT for Cobb County, Douglas County, Paulding County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 30, 2014, 9:39 PM EDT (01:39 UTC)
Expired
Aug 30, 2014, 10:15 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA

Counties Cobb County, GA, Douglas County, GA, Paulding County, GA

The radar

The Atlanta radar (KFFC), 69 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.7 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2014-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1067 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2014-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1067 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1361 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

755 
WWUS82 KFFC 310139
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
939 PM EDT SAT AUG 30 2014

GAZ031-032-042-043-310215-
939 PM EDT SAT AUG 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN PAULDING...
CARROLL...COBB AND DOUGLAS COUNTIES UNTIL 1015 PM EDT...

AT 938 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NEW GEORGIA...MOVING NORTHEAST AT 30 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PAULDING...CARROLL...COBB AND DOUGLAS COUNTIES THROUGH 1015 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE UNION...BILL ARP...
WINSTON...DOUGLASVILLE...LAKE VAL-DO-MAR...VILLA RICA...NEW
GEORGIA...BROWNSVILLE...LITHIA SPRINGS...AUSTELL...DALLAS...HIRAM...
POWDER SPRINGS...NEW HOPE AND BURNT HICKORY RIDGE. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3408 8486 3408 8476 3408 8464 3394 8445
      3364 8481 3380 8502
TIME...MOT...LOC 0139Z 222DEG 25KT 3381 8486

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 30, 9:08 PM EDT, 31 minutes earlier.

Area forecast discussion, Aug 30, 9:08 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
908 PM EDT SAT AUG 30 2014

.UPDATE...
SHOWERS AND STORMS STILL EXPECTED TO DIMINISH TONIGHT. NO MAJOR
CHANGES TO THE FORECAST. FORECAST LOW TEMPERATURES RUNNING CLOSE
TO NORMAL.

BDL

&&

.PREV DISCUSSION... /ISSUED 715 PM EDT SAT AUG 30 2014/

SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...

OVERALL PATTERN DEFINED BY STRONG UPPER HIGH CENTERED OF THE SC
COAST. UPPER TROUGH CURRENTLY OVER LOWER MS VALLEY PROGGED TO
FLATTEN AS IT RUNS INTO THE UPPER RIDGE. WESTERLIES SHOULD REMAIN
NORTH OF THE STATE WITH MOISTURE TRAPPED IN THE E-W ORIENTED RIDGE
AXIS SUN-MON.

PRIMARY CONCERN IN THE SHORT TERM IS HOW WIDESPREAD AND INTENSE
CONVECTION WILL BE THIS AFTERNOON AND EVENING. IN SPITE OF MLCAPE
VALUES AROUND 2000 J/KG...ONLY A FEW CELLS INDICATING MUCH LIGHTNING
OR SUBSTANTIAL REFLECTIVITY ALOFT SO FAR. DCAPE VALUES BELOW 800 SO
NOT EXPECTING ANY SIGNIFICANT WIND THREAT. WILL CONTINUE TO
MONITOR.

MODELS INDICATING LESS CONVECTION SUNDAY THAN TODAY AS UPPER RIDGE
AXIS REMAINS ENTRENCHED. COULD SEE TSRA NEAR SEA BREEZE REGION IN
FAR SRN AND SERN COUNTIES AS WELL AS A FEW TSRA ALONG WEAK SFC
BOUNDARY SLIPPING ACROSS ERN TN.

SNELSON

LONG TERM /MONDAY THROUGH SATURDAY/...

NO CHANGES TO THE LONG TERM. UPPER RIDGE WILL CONTINUE TO DOMINATE
THE PATTERN THROUGH THE PERIOD. A COUPLE OF SHORT WAVES SHOULD
PASS MAINLY TO THE NORTH OF THE FORECAST AREA. PREVIOUS DISCUSSION
IS INCLUDED BELOW.

41

LONG TERM /355 AM EDT SAT AUG 30 2014/...
HIGH PRESSURE ALOFT AND AT THE SURFACE WILL CONTINUE TO DOMINATE
THE WEATHER THROUGH MUCH OF THE EXTENDED PORTION OF THE FORECAST.
A MID LEVEL DISTURBANCE WILL IMPACT MAINLY THE NORTHERN PORTIONS
OF THE CWFA SUNDAY EVENING...AND HAVE ADJUSTED POPS ACCORDINGLY.
THE SHEAR AXIS SHOULD WEAKEN BY MONDAY. CONVECTION WILL RETURN TO
A MORE SUMMER- LIKE DIURNAL PATTERN FOR MUCH OF NEXT WEEK.

THE MODELS ARE PROGGING A WEAK TROUGH TO DROP SOUTH ACROSS THE
REGION ON WEDNESDAY. BEHIND THE WEAK BOUNDARY...WINDS ARE EXPECTED
TO SHIFT TO A MORE EASTERLY DIRECTION.

TEMPERATURES WILL ALSO REMAIN ABOVE NORMAL THROUGH THE PERIOD. AFTER
THE WEAK BOUNDARY MID-WEEK...TEMPS ARE EXPECTED TO COOL OFF A FEW
DEGREES...BUT STILL REMAIN ABOVE NORMAL FOR THIS TIME OF YEAR.

NLISTEMAA

AVIATION...
00Z UPDATE...
SHOWERS AND THUNDERSTORMS EXPECTED TO DIMINISH THROUGH THE
EVENING. LOW CONFIDENCE TO ANY MORE IMPACTS TO ATL. VFR CONDITIONS
EXPECTED OVERNIGHT WITH SOME POTENTIAL FOR IFR-MVFR CLOUDS
DEVELOPING TOWARD MORNING ALONG WITH AREAS OF IFR-MVFR FOG.
SURFACE WINDS BECOMING CALM OR LIGHT AND VARIABLE. SURFACE WINDS
BECOMING WSW FOR SUNDAY.

//ATL CONFIDENCE...00Z UPDATE...
LOW CONFIDENCE ON IMPACTS FROM THUNDERSTORMS THE REST OF THE EVENING.
LOW CONFIDENCE FOR LOW CLOUDS OR FOG DEVELOPING EARLY SUNDAY MORNING.
HIGH CONFIDENCE ALL OTHER ELEMENTS.

BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  94  69  94 /  40  20  20  30
ATLANTA         71  90  72  91 /  40  20  20  30
BLAIRSVILLE     65  85  63  87 /  40  40  30  30
CARTERSVILLE    69  90  68  92 /  50  30  20  30
COLUMBUS        73  93  73  93 /  40  20  20  30
GAINESVILLE     70  89  70  91 /  40  30  20  30
MACON           70  94  69  94 /  40  20  20  30
ROME            70  90  68  93 /  50  30  20  40
PEACHTREE CITY  69  91  68  91 /  40  20  20  30
VIDALIA         73  96  73  95 /  30  30  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BDL
LONG TERM....TDP
AVIATION...BDL
Hazardous weather outlook, Aug 30, 3:57 PM EDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
357 PM EDT SAT AUG 30 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-312000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
357 PM EDT SAT AUG 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP ACROSS MUCH OF GEORGIA THIS AFTERNOON AND EVENING. STORMS WILL
HAVE THE POTENTIAL TO BECOME STRONG PRODUCING GUSTY
WINDS...FREQUENT LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN
ON SUNDAY. A FEW STORMS MAY BECOME STRONG. SCATTERED SHOWERS AND
THUNDERSTORMS ARE EXPECTED THROUGH THE REMAINDER OF THE FORECAST
PERIOD WITH MAINLY A DIURNAL PATTERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Aug 30, 7:15 PM EDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
715 PM EDT SAT AUG 30 2014

GAZ002>004-011-012-019-302345-
715 PM EDT SAT AUG 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN
WHITFIELD...WALKER...CATOOSA...CHATTOOGA...FLOYD AND GORDON COUNTIES
UNTIL 745 PM EDT...

AT 713 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PLAINVILLE...MOVING NORTH AT 35 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WHITFIELD...WALKER...CATOOSA...CHATTOOGA...
FLOYD AND GORDON COUNTIES...INCLUDING AREAS AROUND PLAINVILLE...
ROME...SHANNON...PINSON...ARMUCHEE...EVERETT SPRINGS...OOSTANAULA...
CALHOUN...RESACA...LAKE MARVIN...SUGAR VALLEY...TILTON...MILL
CREEK...DALTON AND ROCKY FACE. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.

&&

LAT...LON 3471 8491 3471 8494 3468 8491 3467 8493
      3464 8492 3440 8493 3439 8501 3410 8504
      3408 8542 3429 8546 3428 8539 3438 8533
      3443 8518 3446 8516 3493 8520 3493 8489
TIME...MOT...LOC 2315Z 180DEG 30KT 3443 8505
Special weather statement, Aug 30, 7:57 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
757 PM EDT SAT AUG 30 2014

GAZ008-009-015-016-310030-
757 PM EDT SAT AUG 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WHITE...
UNION...TOWNS AND LUMPKIN COUNTIES UNTIL 830 PM EDT...

AT 755 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TURNERS CORNER...MOVING NORTH AT 25 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WHITE...UNION...TOWNS AND LUMPKIN
COUNTIES...INCLUDING AREAS AROUND QUALATCHEE LAKE...CAMP COLEMAN
LAKE...TURNERS CORNER...PORTER SPRINGS...SUCHES...WHITLEY GAP
SHELTER...BLOOD MOUNTAIN SHELTER...WOODS HOLE SHELTER...LOW GAP
SHELTER...VOGEL STATE PARK...BLUE MOUNTAIN SHELTER...OWLTOWN...
HIAWASSEE...BRASSTOWN BALD AND YOUNG HARRIS. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3457 8381 3458 8403 3499 8403 3499 8374
TIME...MOT...LOC 2358Z 184DEG 23KT 3467 8391
Special weather statement, Aug 30, 8:22 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
822 PM EDT SAT AUG 30 2014

GAZ001-002-011-310045-
822 PM EDT SAT AUG 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WALKER...CHATTOOGA
AND DADE COUNTIES UNTIL 845 PM EDT...

AT 816 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 21 MILES WEST OF COLE CITY TO 8 MILES
SOUTHEAST OF HOLLAND...MOVING NORTHEAST AT 35 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY
MOVE ACROSS WALKER...CHATTOOGA AND DADE COUNTIES THROUGH 845 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE HOLLAND...
CHATTOOGAVILLE...LYERLY...MENLO...BERRYTON...CLOUDLAND...JAMES H.
FLOYD STATE PARK...SUMMERVILLE...TIDINGS...CEDAR GROVE...TRION...
CENTER POST...RISING FAWN...SUBLIGNA AND VILLANOW.

&&

LAT...LON 3499 8541 3475 8518 3472 8517 3470 8513
      3463 8505 3459 8506 3458 8511 3444 8518
      3438 8533 3428 8539 3428 8542 3435 8548
      3486 8559 3499 8560
TIME...MOT...LOC 0021Z 220DEG 30KT 3493 8588 3460 8560
          3428 8527
Special weather statement, Aug 30, 8:44 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
844 PM EDT SAT AUG 30 2014

GAZ001-002-011-310115-
844 PM EDT SAT AUG 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WALKER...CHATTOOGA
AND DADE COUNTIES UNTIL 915 PM EDT...

AT 842 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 12 MILES NORTHWEST OF COLE CITY TO 7 MILES
EAST OF TIDINGS...MOVING NORTHEAST AT 35 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS WALKER...CHATTOOGA AND DADE COUNTIES THROUGH 915 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TIDINGS...
TRION...CENTER POST...RISING FAWN...CEDAR GROVE...STEPHENSVILLE...
CLOUDLAND CANYON STATE PARK...SUBLIGNA...COLE CITY...NEW ENGLAND...
TRENTON...SUTTLES MILL...LAFAYETTE...LINWOOD AND COOPER HEIGHTS.

&&

LAT...LON 3499 8526 3486 8526 3485 8520 3478 8520
      3477 8515 3472 8517 3472 8505 3459 8506
      3458 8511 3444 8518 3440 8525 3472 8557
      3495 8561 3499 8560
TIME...MOT...LOC 0043Z 220DEG 30KT 3507 8574 3474 8546
          3442 8513
Local storm report, Aug 30, 8:54 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
854 PM EDT SAT AUG 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     ROCKMART                34.00N  85.04W
08/30/2014                   POLK               GA   911 CALL CENTER

            NUMEROUS TREES DOWN IN THE EASTERN PART OF THE COUNTY
            ESPECIALLY NEAR ROCKMART. EM REPORTS TREE DOWN ON HOUSE
            WHERE OCCUPANT OF HOUSE SUFFERED A HEAD INJURY AND WAS
            ESCORTED TO HOSPITAL. EM ALSO REPORTS 1 ROOF PARTIALLY
            BLOWN OFF AND A WHOLE SUBDIVISION ON LAKEVIEW DRIVE WITH
            NUMEROUS TREES AND POWERLINES DOWN.

&&

CORRECTED REMARKS

EVENT NUMBER FFC1400847

KOVACIK
Special weather statement, Aug 30, 9:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
939 PM EDT SAT AUG 30 2014

GAZ031-032-042-043-310215-
939 PM EDT SAT AUG 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN PAULDING...
CARROLL...COBB AND DOUGLAS COUNTIES UNTIL 1015 PM EDT...

AT 938 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NEW GEORGIA...MOVING NORTHEAST AT 30 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PAULDING...CARROLL...COBB AND DOUGLAS COUNTIES THROUGH 1015 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE UNION...BILL ARP...
WINSTON...DOUGLASVILLE...LAKE VAL-DO-MAR...VILLA RICA...NEW
GEORGIA...BROWNSVILLE...LITHIA SPRINGS...AUSTELL...DALLAS...HIRAM...
POWDER SPRINGS...NEW HOPE AND BURNT HICKORY RIDGE. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3408 8486 3408 8476 3408 8464 3394 8445
      3364 8481 3380 8502
TIME...MOT...LOC 0139Z 222DEG 25KT 3381 8486

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 8:22 PM EDTSpecial Weather StatementFFCChattooga, Dade, Walker23 min
Aug 30, 8:44 PM EDTSpecial Weather StatementFFCDade, Walker31 min
Aug 30, 10:16 PM EDTSpecial Weather StatementFFCCherokee44 min
Aug 31, 3:27 AM EDTSpecial Weather StatementFFCOglethorpe33 min
Aug 31, 7:12 AM EDTSpecial Weather StatementFFCCrisp48 min
Aug 31, 3:30 PM EDTSpecial Weather StatementFFCJohnson30 min
Aug 31, 3:42 PM EDTSpecial Weather StatementFFCWashington33 min
Aug 31, 3:56 PM EDTSpecial Weather StatementFFCJefferson34 min
Aug 31, 4:21 PM EDTSpecial Weather StatementFFCJefferson24 min
Aug 31, 4:36 PM EDTSpecial Weather StatementFFCTreutlen24 min
Aug 31, 5:09 PM EDTSpecial Weather StatementFFCLaurens36 min
Aug 31, 5:32 PM EDTSevere Thunderstorm WarningFFCLaurens, Treutlen21 min
Aug 31, 5:52 PM EDTSpecial Weather StatementFFCWheeler23 min
Aug 31, 6:08 PM EDTSpecial Weather StatementFFCDade37 min
Aug 31, 6:44 PM EDTSpecial Weather StatementFFCDodge31 min
Aug 31, 7:05 PM EDTSpecial Weather StatementFFCToombs25 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.